# SDR COMA0560583

- Difficulty date: November 2, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 14,794 hours, 12,886 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Warning Light
- Location: Mlg Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5904 - PARKING BRAKE SOV AND ANTI/SKID CAUTION.  RESET SYSTEM.  NO DEFECTS NOTED.
